# SDR SWAA2017071014888

- Difficulty date: June 27, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 73,223 hours, 59,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT GALLEY EXIT LIGHT INOPERATIVE.   R & R THE BATTERY PACK HOUSING IAW AMM.
